# SDR HNAA2024120401151

- Difficulty date: November 7, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 45,500 hours, 42,472 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Mechanic Error
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

53-2337 FR27 MISDRILLED AT FAIRLEAD SUPPORT  BTW STR20-21R.  REPAIRED IAW EO1-53-24-0675
